Translator Disclaimer
October 2009 Verified Numerical Computation for Nonlinear Equations
Goetz Alefeld
Japan J. Indust. Appl. Math. 26(2-3): 297-315 (October 2009).

Abstract

After the introduction basic properties of interval arithmetic are discussed and different approaches are repeated by which one can compute verified numerical approximations for a solution of a nonlinear equation.

Citation

Download Citation

Goetz Alefeld. "Verified Numerical Computation for Nonlinear Equations." Japan J. Indust. Appl. Math. 26 (2-3) 297 - 315, October 2009.

Information

Published: October 2009
First available in Project Euclid: 1 February 2010

zbMATH: 1186.65056
MathSciNet: MR2589477

Rights: Copyright © 2009 The Japan Society for Industrial and Applied Mathematics

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.26 • No. 2-3 • October 2009
Back to Top